# SDR SWAA2024102552560

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 33,430 hours, 16,135 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT ROW LOOSE IN FLOOR TRACK 12DEF; 2DEF; 3DEF<[01] RE-SECURED PASSENGER SEAT ROWS AT 3DEF; 12DEF; AND 2DEF PER AMM 25-22-00.
